MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 60CM, B; DBS EXTENSION
Model Number 6372
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Movement Disorder (4412)
Date of Event 08/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient¿s therapy strength decreased on its own.Impedance check revealed high impedances on the right side.As such, surgical intervention may take place to address the issue.Investigation was unable to determine which of the extensions had high impedances.
 
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: dbs extension, model: 6372, udi: (b)(4), serial: (b)(6), batch: 7782611.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 60CM, B
Common Device Name
DBS EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22715398
Report Number1627487-2025-03865
Device Sequence Number18490246
Product Code MHY
UDI-Device Identifier05415067020857
UDI-Public(01)05415067020857(10)7585688(17)220715
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/15/2022
Device Model Number6372
Device Catalogue Number6372
Device Lot Number7585688
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS IPG; DBS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexUnknown